[Sur la géométrie asymptotique des instantons gravitationnels]
Nous étudions la géométrie à l'infini des instantons gravitationnels, i.e. des variétés hyperkählériennes, asymptotiquement plates et de dimension quatre. En particulier, nous prouvons que les instantons gravitationnels dont la croissance de volume est cubique sont asymptotiques à une fibration en cercles au-dessus d'un espace euclidien à trois dimensions, avec des fibres de longueur asymptotiquement constante ; autrement dit, ils sont ALF (asymptotically locally flat).
We investigate the geometry at infinity of the so-called “gravitational instantons”, i.e. asymptotically flat hyperkähler four-manifolds, in relation with their volume growth. In particular, we prove that gravitational instantons with cubic volume growth are ALF, namely asymptotic to a circle fibration over a Euclidean three-space, with fibers of asymptotically constant length.
Keywords: gravitational instantons, hyperkähler manifolds, asymptotically flat manifolds
Mot clés : instantons gravitationnels, variétés hyperkähleriennes, variétés asymptotiquement plates
@article{ASENS_2010_4_43_6_883_0, author = {Minerbe, Vincent}, title = {On the asymptotic geometry of gravitational instantons}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {883--924}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {Ser. 4, 43}, number = {6}, year = {2010}, doi = {10.24033/asens.2135}, mrnumber = {2778451}, zbl = {1215.53043}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2135/} }
TY - JOUR AU - Minerbe, Vincent TI - On the asymptotic geometry of gravitational instantons JO - Annales scientifiques de l'École Normale Supérieure PY - 2010 SP - 883 EP - 924 VL - 43 IS - 6 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/asens.2135/ DO - 10.24033/asens.2135 LA - en ID - ASENS_2010_4_43_6_883_0 ER -
%0 Journal Article %A Minerbe, Vincent %T On the asymptotic geometry of gravitational instantons %J Annales scientifiques de l'École Normale Supérieure %D 2010 %P 883-924 %V 43 %N 6 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/asens.2135/ %R 10.24033/asens.2135 %G en %F ASENS_2010_4_43_6_883_0
Minerbe, Vincent. On the asymptotic geometry of gravitational instantons. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 43 (2010) no. 6, pp. 883-924. doi : 10.24033/asens.2135. https://www.numdam.org/articles/10.24033/asens.2135/
[1] Lower curvature bounds, Toponogov's theorem, and bounded topology. II, Ann. Sci. École Norm. Sup. 20 (1987), 475-502. | Numdam | MR | Zbl
,[2] On a construction of coordinates at infinity on manifolds with fast curvature decay and maximal volume growth, Invent. Math. 97 (1989), 313-349. | MR | Zbl
, & ,[3] Einstein manifolds, Ergebnisse Math. Grenzg. 10, Springer, 1987. | MR | Zbl
,[4] Gromov's almost flat manifolds, Astérisque 81, Soc. Math. France, 1981. | Numdam | MR | Zbl
& ,[5] Nilpotent structures and invariant metrics on collapsed manifolds, J. Amer. Math. Soc. 5 (1992), 327-372. | MR | Zbl
, & ,[6] Collapsing Riemannian manifolds while keeping their curvature bounded. II, J. Differential Geom. 32 (1990), 269-298. | MR | Zbl
& ,[7] Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom. 17 (1982), 15-53. | MR | Zbl
, & ,
[8] Gravitational instantons of type
[9]
[10] Singular monopoles and gravitational instantons, Comm. Math. Phys. 203 (1999), 713-728. | MR | Zbl
& ,[11] Hyper-Kähler metrics from periodic monopoles, Phys. Rev. D 65 (2002), 084015, 10. | MR
& ,[12] Some isoperimetric inequalities and eigenvalue estimates, Ann. Sci. École Norm. Sup. 13 (1980), 419-435. | Numdam | MR | Zbl
,[13] On Yang-Mills instantons over multi-centered gravitational instantons, Comm. Math. Phys. 235 (2003), 275-288. | MR | Zbl
& ,[14] Moduli spaces of self-dual connections over asymptotically locally flat gravitational instantons, Comm. Math. Phys. 280 (2008), 285-313. | MR | Zbl
& ,[15] Collapsing Riemannian manifolds to ones of lower dimensions, J. Differential Geom. 25 (1987), 139-156. | MR | Zbl
,[16] Structures métriques pour les variétés riemanniennes, Textes Mathématiques 1, CEDIC, 1981. | MR | Zbl
,[17] Metric structures for Riemannian and non-Riemannian spaces, Progress in Math. 152, Birkhäuser, 1999. | MR | Zbl
,[18] Hodge cohomology of gravitational instantons, Duke Math. J. 122 (2004), 485-548. | MR | Zbl
, & ,[19] Gravitational instantons, Phys. Lett. A 60 (1977), 81-83. | MR
,
[20]
[21] A compactification of a manifold with asymptotically nonnegative curvature, Ann. Sci. École Norm. Sup. 21 (1988), 593-622. | Numdam | MR | Zbl
,[22] Schranken für die Christoffelsymbole, Manuscripta Math. 19 (1976), 261-273. | MR | Zbl
,[23] The construction of ALE spaces as hyper-Kähler quotients, J. Differential Geom. 29 (1989), 665-683. | MR | Zbl
,[24] A Torelli-type theorem for gravitational instantons, J. Differential Geom. 29 (1989), 685-697. | MR | Zbl
,
[25] Complete Ricci-flat Kähler metrics on
[26] Green's functions, harmonic functions, and volume comparison, J. Differential Geom. 41 (1995), 277-318. | MR | Zbl
& ,[27] Manifolds with quadratic curvature decay and slow volume growth, Ann. Sci. École Norm. Sup. 33 (2000), 275-290. | Numdam | MR | Zbl
& ,[28] Weighted Sobolev inequalities and Ricci flat manifolds, Geom. Funct. Anal. 18 (2009), 1696-1749. | MR | Zbl
,[29] A note on Poincaré, Sobolev, and Harnack inequalities, Int. Math. Res. Not. 1992 (1992), 27-38. | MR | Zbl
,[30] Moduli spaces of critical Riemannian metrics in dimension four, Adv. Math. 196 (2005), 346-372. | MR | Zbl
& ,
[31] Asymptotically flat
- Minkowski inequality on complete Riemannian manifolds with nonnegative Ricci curvature, Analysis PDE, Volume 17 (2024) no. 9, p. 3039 | DOI:10.2140/apde.2024.17.3039
- The isoperimetric problem on Riemannian manifolds via Gromov–Hausdorff asymptotic analysis, Communications in Contemporary Mathematics, Volume 26 (2024) no. 01 | DOI:10.1142/s0219199722500687
- Torelli-type theorems for gravitational instantons with quadratic volume growth, Duke Mathematical Journal, Volume 173 (2024) no. 2 | DOI:10.1215/00127094-2023-0020
- Gravitational Instantons, Weyl Curvature, and Conformally Kähler Geometry, International Mathematics Research Notices, Volume 2024 (2024) no. 20, p. 13295 | DOI:10.1093/imrn/rnae200
- Gravitational instantons with quadratic volume growth, Journal of the London Mathematical Society, Volume 109 (2024) no. 4 | DOI:10.1112/jlms.12886
- The asymptotic behaviour of p-capacitary potentials in asymptotically conical manifolds, Mathematische Annalen, Volume 388 (2024) no. 1, p. 99 | DOI:10.1007/s00208-022-02515-4
- Hermitian Calabi functional in complexified orbits, International Journal of Mathematics, Volume 34 (2023) no. 08 | DOI:10.1142/s0129167x23500477
- A Note on the Critical Laplace Equation and Ricci Curvature, The Journal of Geometric Analysis, Volume 33 (2023) no. 6 | DOI:10.1007/s12220-023-01223-y
- The Torelli theorem for gravitational instantons, Forum of Mathematics, Sigma, Volume 10 (2022) | DOI:10.1017/fms.2022.67
- Minimising hulls, p-capacity and isoperimetric inequality on complete Riemannian manifolds, Journal of Functional Analysis, Volume 283 (2022) no. 9, p. 109638 | DOI:10.1016/j.jfa.2022.109638
- Convergence of Ricci flow solutions to Taub-NUT, Communications in Partial Differential Equations, Volume 46 (2021) no. 8, p. 1521 | DOI:10.1080/03605302.2021.1883651
- On the geometry of asymptotically flat manifolds, Geometry Topology, Volume 25 (2021) no. 5, p. 2469 | DOI:10.2140/gt.2021.25.2469
- Moduli Spaces of Higgs Bundles – Old and New, Jahresbericht der Deutschen Mathematiker-Vereinigung, Volume 123 (2021) no. 2, p. 65 | DOI:10.1365/s13291-021-00229-1
- Dk Gravitational Instantons as Superpositions of Atiyah–Hitchin and Taub–NUT Geometries, The Quarterly Journal of Mathematics, Volume 72 (2021) no. 1-2, p. 277 | DOI:10.1093/qmath/haab002
- Sharp geometric inequalities for closed hypersurfaces in manifolds with nonnegative Ricci curvature, Inventiones mathematicae, Volume 222 (2020) no. 3, p. 1033 | DOI:10.1007/s00222-020-00985-4
- Gravitational Instantons and Degenerations of Ricci-flat Metrics on the K3 Surface, Lectures and Surveys on G2-Manifolds and Related Topics, Volume 84 (2020), p. 173 | DOI:10.1007/978-1-0716-0577-6_7
- Gravitational Instantons of Type D k and a Generalization of the Gibbons–Hawking Ansatz, Communications in Mathematical Physics, Volume 355 (2017) no. 2, p. 691 | DOI:10.1007/s00220-017-2852-7
- Gravitational instantons as models for charged particle systems, Journal of High Energy Physics, Volume 2013 (2013) no. 3 | DOI:10.1007/jhep03(2013)072
- Geometric models of matter, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Volume 468 (2012) no. 2141, p. 1252 | DOI:10.1098/rspa.2011.0616
- Rapport asymptotique de courbure, courbure positive et non effondrement, Séminaire de théorie spectrale et géométrie, Volume 30 (2012), p. 47 | DOI:10.5802/tsg.290
- Rigidity for Multi-Taub-NUT metrics, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2011 (2011) no. 656 | DOI:10.1515/crelle.2011.042
Cité par 21 documents. Sources : Crossref